RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 17–26 (Mi mz4676)  

This article is cited in 20 scientific papers (total in 20 papers)

Abstract harmonic analysis and asymptotic estimates of elements of inverse matrices

A. G. Baskakov

Voronezh State University

Full text: PDF file (1026 kB)

English version:
Mathematical Notes, 1992, 52:2, 764–771

Bibliographic databases:

UDC: 517.983, 517.986
Received: 26.12.1989

Citation: A. G. Baskakov, “Abstract harmonic analysis and asymptotic estimates of elements of inverse matrices”, Mat. Zametki, 52:2 (1992), 17–26; Math. Notes, 52:2 (1992), 764–771

Citation in format AMSBIB
\Bibitem{Bas92}
\by A.~G.~Baskakov
\paper Abstract harmonic analysis and asymptotic estimates of elements of inverse matrices
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 17--26
\mathnet{http://mi.mathnet.ru/mz4676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187870}
\zmath{https://zbmath.org/?q=an:0805.43002}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 764--771
\crossref{https://doi.org/10.1007/BF01236770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500025}


Linking options:
  • http://mi.mathnet.ru/eng/mz4676
  • http://mi.mathnet.ru/eng/mz/v52/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “Semigroups of Difference Operators in Spectral Analysis of Linear Differential Operators”, Funct. Anal. Appl., 30:3 (1996), 149–157  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. G. Baskakov, “Estimates for the entries of inverse matrices and the spectral analysis of linear operators”, Izv. Math., 61:6 (1997), 1113–1135  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. T. V. Azarnova, “Estimates for the elements of inverse matrices for some classes of bounded linear operators”, Russian Math. (Iz. VUZ), 42:3 (1998), 70–73  mathnet  mathscinet  zmath
    4. A. G. Baskakov, “Invertibility and the Fredholm property of difference operators”, Math. Notes, 67:6 (2000), 690–698  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. T. V. Azarnova, I. A. Kolesnikov, “Otsenki elementov obratnykh matrits dlya operatorov s lentochnymi matritsami”, Sib. zhurn. vychisl. matem., 3:4 (2000), 323–331  mathnet  zmath
    6. A. G. Baskakov, “On the invertibility of linear difference operators with constant coefficients”, Russian Math. (Iz. VUZ), 45:5 (2001), 1–9  mathnet  mathscinet  zmath
    7. Chaikovs'kyi A.V., “Functions of Shift Operator and their Applications to Difference Equations”, Ukr. Math. J., 62:10 (2011), 1635–1648  isi
    8. I. I. Strukova, “Teorema Vinera dlya periodicheskikh na beskonechnosti funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:4 (2012), 34–41  mathnet  crossref  elib
    9. V. E. Strukov, “O strukture operatora, obratnogo k integralnomu operatoru spetsialnogo vida”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:2(1) (2013), 22–30  mathnet  crossref  elib
    10. I. I. Strukova, “Wiener's theorem for periodic at infinity functions with summable weighted Fourier series”, Ufa Math. J., 5:3 (2013), 140–148  mathnet  crossref  elib
    11. I. I. Strukova, “O garmonicheskom analize periodicheskikh na beskonechnosti funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:1 (2014), 28–38  mathnet  crossref  elib
    12. I. I. Strukova, “Harmonic Analysis of Periodic Vectors and Periodic at Infinity Functions”, J. Math. Sci., 211:6 (2015), 874–885  mathnet  crossref
    13. A. G. Baskakov, “Estimates for the Green's function and parameters of exponential dichotomy of a hyperbolic operator semigroup and linear relations”, Sb. Math., 206:8 (2015), 1049–1086  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. I. I. Strukova, “On Wiener's Theorem for functions periodic at infinity”, Siberian Math. J., 57:1 (2016), 145–154  mathnet  crossref  crossref  mathscinet  isi  elib
    15. A. Baskakov, I. Strukova, “Harmonic analysis of functions periodic at infinity”, Eurasian Math. J., 7:4 (2016), 9–29  mathnet
    16. A. G. Baskakov, V. D. Kharitonov, “Spectral Analysis of Operator Polynomials and Higher-Order Difference Operators”, Math. Notes, 101:3 (2017), 391–405  mathnet  crossref  crossref  mathscinet  isi  elib
    17. Baskakov A.G. Kabantsova L.Yu. Kostrub I.D. Smagina T.I., “Linear differential operators and operator matrices of the second order”, Differ. Equ., 53:1 (2017), 8–17  crossref  isi  scopus
    18. G. V. Garkavenko, N. B. Uskova, “Metod podobnykh operatorov v issledovanii spektralnykh svoistv raznostnykh operatorov s rastuschim potentsialom”, Sib. elektron. matem. izv., 14 (2017), 673–689  mathnet  crossref
    19. N. B. Uskova, “Matrichnyi analiz spektralnykh proektorov vozmuschennykh samosopryazhennykh operatorov”, Sib. elektron. matem. izv., 16 (2019), 369–405  mathnet  crossref  mathscinet
    20. A. G. Baskakov, V. E. Strukov, I. I. Strukova, “Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity”, Sb. Math., 210:10 (2019), 1380–1427  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:379
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020